# SDR CALA2025102810635

- Difficulty date: October 22, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AND VERIFIED, R/H HORIZ ST AB LOWER SKIN STA 120.30  .800L 25.5" AFT OF FRONT SPAR I/B OF I/B FASTENER ROW.   EVAL CRACK ON LOWER SKIN STA 120.30, 25.5 INCHES OF FRONT SPAR, CUTOUT DAMAGE AND REMOVED EXISTING DOUBLER AT STA 120 IAW SRM 55-10-01-2R-11, FABRICATED FILLER AND INSTALLED PER SRM 55-10-01-2R-11 NEW DOUBLER INSTALLED AND FABRICATED ON CARD 9282785.
